# SDR CALA2023053101719

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 3,034 hours, 996 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: NA
- Condition: Failed
- Location: Lh Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAP ASYMETRY TRAILING EDGE  FAILED BETWEEN FLAPS 1 AND FLAPS 2 TWO LATCHED MAINT MESSAGES. 27-52259 TE FLAP SNSR LT AND THREE TOTAL LATCHED MESSAGES. 32-62009. 32-62010; 27-52259. 32-62010. ADD FAULT: 32-62009, 32-62010, 27-52259 ADD FAULT: 27-52259, 32-62010 OPERATED FLAPS IN ALTERNATE MODE UP TO 0 OPERATED FLAPS IN NO FAULTS NOTED AT THIS TIME ALL MESSAGES NOT ACTIVE A/C OK TO NORMAL MODE 6 COMPLETE CYCLES REF AMM 27-51-00 ALL OPS CHECKS CONTINUE GOOD AT THIS TIME INSPECTED LH FLAP TRANSMITTER AND WIRING NO DEFECTS NOTED AT THIS TIME PERFORMED FSEU BITE REF AMM 27-51-00
